Instanton Bundles on the Blowup of the Projective 3-Space at a Point

Coşkun, Emre
Malaspina, Francesco
Casnati, Gianfranco
We propose a general definition of mathematical instanton bundle with given charge on any Fano threefold extending the classical definitions on P3 and on Fano threefold with cyclic Picard group. Then we deal with the case of the blowup of P3 at a point, giving an explicit construction of instanton bundles satisfying some important extra properties. Moreover, we show that they correspond to smooth points of a component of the moduli space.
Michigan Mathematical Journal


Equivariant Picard groups of the moduli spaces of some finite Abelian covers of the Riemann sphere
Ozan, Yıldıray (2023-03-01)
In this note, following Kordek's work we will compute the equivariant Picard groups of the moduli spaces of Riemann surfaces with certain finite abelian symmetries.
Hamiltonian equations in R-3
Ay, Ahmet; GÜRSES, METİN; Zheltukhın, Kostyantyn (AIP Publishing, 2003-12-01)
The Hamiltonian formulation of N=3 systems is considered in general. The most general solution of the Jacobi equation in R-3 is proposed. The form of the solution is shown to be valid also in the neighborhood of some irregular points. Compatible Poisson structures and corresponding bi-Hamiltonian systems are also discussed. Hamiltonian structures, the classification of irregular points and the corresponding reduced first order differential equations of several examples are given. (C) 2003 American Institute...
Galois structure of modular forms of even weight
Gurel, E. (Elsevier BV, 2009-10-01)
We calculate the equivariant Euler characteristics of powers of the canonical sheaf on certain modular curves over Z which have a tame action of a finite abelian group. As a consequence, we obtain information on the Galois module structure of modular forms of even weight having Fourier coefficients in certain ideals of rings of cyclotomic algebraic integers. (c) 2009 Elsevier Inc. All rights reserved.
Local Boundedness of Catlin q-Type
Yazıcı, Özcan (2022-02-01)
In D'Angelo (Ann Math 115:615-637, 1982) introduced the notion of finite type for points p of a real hypersurface M of C-n by defining the order of contact Delta(q)(M, p) of complex-analytic q-dimensional varieties with M at p. Later, Catlin (Ann Math 126(1):131-191, 1987) defined q-type, D-q(M, p) for points of hypersurfaces by considering generic (n - q + 1)-dimensional complex aline subspaces of C-n. We define a generalization of the Catlin's q-type for an arbitrary subset M of C-n in a similar way that ...
Orthogonal polynomials and moment problem
Topkara, Mustafa; Aytuna, Aydın; Department of Mathematics (2004)
The generalized moment of order k of a mass distribution sigma for a natural number k is given by integral of lambda to the power k with respect to mass distribution sigma and variable lambda. In extended moment problem, given a sequence of real numbers, it is required to find a mass distribution whose generalized moment of order k is k'th term of the sequence. The conditions of existence and uniqueness of the solution obtained by Hamburger are studied in this thesis by the use of orthogonal polynomials det...
Citation Formats
E. Coşkun, F. Malaspina, and G. Casnati, “Instanton Bundles on the Blowup of the Projective 3-Space at a Point,” Michigan Mathematical Journal, vol. 70, no. 4, pp. 807–836, 2021, Accessed: 00, 2021. [Online]. Available: